# SDR QXEA2020031600139

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 20,053 hours, 21,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Flashlight
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA A FLASHLIGHT COMPARTMENT LATCHES STICKING OUT IN CLOSED POSITION. ALSO LATCHES WILL NOT HOLD DOOR CLOSED WHEN SPRUNG CLOSED. REMOVED FROM SERVICE. CLEANED/LUBED LATCHES AT FA FLASHLIGHT COMPARTMENT. LATCHES NO LONGER STICKY. OPS CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
